# SDR SWAA2024021540489

- Difficulty date: January 12, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 232JF AT PASSENGER CABIN 2024-48720<[01] TOOL USED CALIPER PN: 500-197-30; SN: A18135081; DUE DATE: 21/JUL/24.;[02] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 15102320; DUE DATE: 22-JAN-24;[03] TOOL USED: SCALE P/N: SPX621 S/N: 8340225489 DUE DATE: 15/AUG/24.;[04] TOOL USED: HOT BONDER PN: HCS9200B-AV SN: 18175478 DUE DATE: 25-JAN-25.;[05] TOOL USED: SCALE PN: CR5200 SN: 8343110765 DUE DATE: 20-FEB-24;[06] TOOL USED: HOT BONDER PN:HCS9000B-AV SN: 18185761 DUE DATE: 24-JAN-25;[07] REPAIRED FLOOR PANEL 232JF AT PASSENGER CABIN IAW B737-800 SRM 53-00-50-2R-1 REPAIR 1.SEE INDIVIDUAL SIGN OFF BELOW.;[08] JOB COMPLETED RII.
